# SDR ASAA2019042659138

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 41,726 hours, 12,659 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED ON RECALL. IT RESET WITH MASTER CAUTION RESET. GROUNDED - YES. FLIGHT DECK PRIMARY TEMP CONTROLLER INOP. PERFORMED PACK/ZONE TEMP CONTROLLER BITE. BITE PASSED. NO FAULTS. REF B737-800 AMM 21-61-00. LIGHT REMAINS EXTINGUISH ON RECALL.
